WORKSHOP TRACKS

Conference Institutes and Workshops are listed according to Tracks to help you easily identify sessions that may match your interests. Workshops may be listed under several tracks.

Create a personalized program by attending sessions listed under one track or mix and match sessions from various areas for a diverse conference experience.

SUBJECT	Wednesday	Thursday	Friday	Saturday	Sunday
Addictions/Eating Disorders	2, 3, 5	18, 20	25, 28, 29, 31, 36, 39	43, 48	51, 55. 58
Business/Coaching/ Marketing/Publicity	4, 1T				
Creative Arts		15	32	46, 50	57, 63
Education	3T, 4T				
Family/Couples/Children & Youth	6T	18	40		60
Healing/Self Care		11, 15, 16, 19, 20, 24	32, 37, 42		61
Neurobiology	2, 7	11, 13, 16, 24	26. 37		55
Psychodrama in Other Fields	1, 2T, 5T		25, 26, 42	47	56, 62
Psychodrama Foundations	9, 7T	19		50	62
Social Justice (Racism/Gender Issues/LGBT/Ageism/ Multicultural, etc.)	1, 5, 8	10, 12, 17	27	44, 48	53, 64
Sociodrama/Playback/ Drama Therapy/Bibliodrama	8	15, 17, 22	30, 32	46, 50	53, 57, 59, 61
Sociometry	4, 9	10, 12	29, 33	49	53, 54
Spirituality		11, 15, 16, 19, 20, 24	25, 32, 37, 42		61
Trauma/Bodywork	2	11, 13, 16, 24	26, 37		55

DAILY CONFERENCE SCHEDULE

Wednesday, March 30 Pre-Conference		Thursday, March 31 10:00 am – 1:00 pm 3-hour workshops		Saturday, April 2 10:00 am – 12:00 pm INTERNATIONAL		
						10:00 am – 5:00 pr
10:00 am – 1:00 p	m Morning Half-Day SPECIAL INSTITUTES	3:00 – 4:30 pm 4:30 – 5:00 pm	DIVERSITY FORUM Coffee Break	12:30 – 2:30 pm 2:30 – 3:00 pm	AWARDS CEREMONY Coffee Break	
2:00 – 5:00 pm	Afternoon Half-Day SPECIAL INSTITUTES	5:00 – 8:00 pm	3-hour workshops	3:00 – 6:00 pm 6:00 – 6:30 pm	3-hour workshops Coffee Break	
5:00 – 5:30 pm	Coffee Break	Friday, April 1		6:30 – 8:00 pm	ABE Conversation Time	
5:30 – 7:00 pm	7:00 pm ASGPP WELCOME: Celebrating the 80th Birthday of ASGPP via Virtual Travel Throughout the Years	11:00 – 11:30 am 11:30 am – 1:00 pm 1:00 – 2:00 pm 2:00 – 5:00 pm 5:00 – 5:30 pm 5:30 – 7:00 pm 7:00 – 7:15 pm	PLENARY ADDRESS Coffee Break 90-min workshops Lunch Break 3-hour workshops Coffee Break 90-min workshops Coffee Break Baskets Auction	8:00 – 9:30 pm	Dance	
				Sunday, April 3		
7:30 – 9:00 pm				10:00 – 1:00 pm 1:00 – 2:00 pm 2:00 – 3:30 pm 3:45 – 5:00 pm	3-hour workshops Lunch Break 90-min workshops CLOSING CEREMONY	